Contact from French kissing soboxin saliva. I've been shaking Ang throwing up can't walk and sweating after sex . did m.

Will methadone and buprenorphine together cause withdrawal? How do I stop precipitated withdrawal? What dose of buprenorphine is best? Do I have to be in withdrawal to start Suboxone?
Post Reply
Patday1819
New Poster
New Poster
Posts: 1
Joined: Sun Oct 27, 2019 1:34 pm

Contact from French kissing soboxin saliva. I've been shaking Ang throwing up can't walk and sweating after sex . did m.

Post by Patday1819 » Sun Oct 27, 2019 1:43 pm

Help me I got sick from his saliva

User avatar
suboxdoc
Site Admin
Site Admin
Posts: 1653
Joined: Sun Feb 24, 2008 9:03 pm
Contact:

Re: Contact from French kissing soboxin saliva. I've been shaking Ang throwing up can't walk and sweating after sex . di

Post by suboxdoc » Mon Oct 28, 2019 11:47 am

If the person was in the process of dosing, you might have ingested enough of his dose to cause an opioid effect. Buprenorphine is very potent, and even if he transferred only 25% of his dose, that 2 mg is enough to have significant effects. In that case, the effect would be similar to the effect of 5 mg of oxycodone.

If you are elderly or in fragile health, call your doctor or go to urgent care or to an ER. Do not take a second respiratory depressant such as Xanax or Valium. Do not drive until the effect wears off - which will likely take up to 24 hours. Don't operate heavy machinery.

People who regularly take buprenorphine do not feel the same effects because of their tolerance to opioids.

If he was NOT in the process of dosing, something else is probably going on. You would not get a significant opioid effect merely from sharing saliva with someone who takes the medication. After dosing, buprenorphine distributes throughout the body, in blood, fat, muscle tissue, and in fluids including saliva. But the concentration of the drug in saliva is small, and not enough to have an effect when that small amount is distributed throughout a second person's body.

User avatar
TeeJay
Long Time Member
Long Time Member
Posts: 1146
Joined: Sat Aug 04, 2012 10:02 pm

Re: Contact from French kissing soboxin saliva. I've been shaking Ang throwing up can't walk and sweating after sex . di

Post by TeeJay » Thu Dec 05, 2019 11:45 pm

I've seen this. It was really sad to see this guy's partner "pinned" after kissing her partner shortly after he dosed.

Glad your experience has been far from pleasant. Definitely not something to be repeated.

Next time make sure not to kiss like that in the hour or two after dosing, or make sure your guy washes his mouth out with mouthwash or something.

Would be tragic if this brought about your accidental introduction to opioid use.

Post Reply